Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://hdl.handle.net/10995/27494
Название: The generalized well-posedness of the Cauchy problem for an abstract stochastic equation with multiplicative noise
Авторы: Melnikova, I. V.
Alshanskiy, M. A.
Дата публикации: 2013
Библиографическое описание: Melnikova I. V. The generalized well-posedness of the Cauchy problem for an abstract stochastic equation with multiplicative noise / I. V. Melnikova, M. A. Alshanskiy // Proceedings of the Steklov Institute of Mathematics. — 2013. — Vol. 280. — № 1. — P. 134-150.
Аннотация: We study the existence, uniqueness, and stability of a solution to the Cauchy problem for a stochastic differential equation with multiplicative noise in the spaces of generalized random variables with values in a Hilbert space. © 2013 Pleiades Publishing, Ltd.
Ключевые слова: CAUCHY PROBLEM
GENERALIZED SOLUTIONS
SEMIGROUP
WHITE NOISE
URI: http://hdl.handle.net/10995/27494
DOI: 10.1134/S0081543813020119
SCOPUS: http://www.scopus.com/inward/record.url?eid=2-s2.0-84875970155&partnerID=40&md5=b45940a3074a7ecd952716437fdcc3ed
Располагается в коллекциях:Научные публикации, проиндексированные в SCOPUS и WoS

Файлы этого ресурса:
Файл Описание РазмерФормат 
scopus-2013-0639.pdf514,58 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.